# SDR CA970528018

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Overspeed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OVERSPEEDS AND GOVERNOR WILL NOT RECOVER.
